# SDR CA190221013

- Difficulty date: February 21, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Skrsky S76C
- Aircraft time: 9,094 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 897775
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE DAILY INSPECTION OF THE NUMBER ONE ENGINE FIRE BOTTLE IT WAS FOUND TO BE LOW ON PRESSURE. FIRE BOTTLE WAS REPLACED AND WHEN IT WAS SENT FOR SERVICING IT WAS FOUND TO HAVE A HAIRLINE CRACK. (TC# 20190221013)
